MathSciNet Relay Station
MathSciNet bibliographic data
MR567436 46M05 (46B25)
Samuel, C. Sur la reproductibilité des espaces $l\sb{p}$. (French) Math. Scand. 45 (1979), no. 1, 103–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement